# SDR 98ZZZX1827

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7509
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Seal
- Part number: 1176415901
- Condition: Leak
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEALS USED TO REPAIR FUEL LEAK - SCRAPPED ON SITE.  REMOVED AND REPLACED 2 EA.
